# SDR CALA2024012200176

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748
- Aircraft time: 24,921 hours, 8,783 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: AW2835AB06
- Part serial: 9807669
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 75,974 hours, 27,398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE AND DIFFERENTIAL PRESSURE GAUGE INDICATES HIGH CABIN PRESSURE DIFFERENTIAL AND LOW CABIN ALTITUDE DIFF PRESS INDICATED 8.6 AT FL390 DOWN TO FL290 LOCKED FOR DIFF PRESSURE GUAGE R&R UNLOCKING FOR MX INDICATOR, CABI OFF 29-3111-9-0001 7669 ON 0000 INDICATOR, CABI OFF 29-3111-9-0001 7669 ON 29-3111-9-0001 9273 REPLACED CABIN ALT DIFF PRESS INDICATOR REF AMM 21-33-02-401. OPS CHECKS GOOD. PARTS USED: 29-3111-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1541825 SN OFF 7669. PERFORMED DPCP BYTE #1 & #2 IN REF WITH AMM 21-31 TASK 801. DCPC #1, FLIGHT LEG 38- LO INFL/HI LEAKAGE.. DCPC #2 FLIGHT LEG 72-DADC #1 INVALID. SYS STAT CURRENTLY NORMAL, NO FAULTS. ACP FIM 21-33 TASK 803. ALL TESTS FALL WITHIN LIMITS. NO. FAULTS.
